# SDR MALA080012

- Difficulty date: January 19, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 25,663 hours, 27,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Riser
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BOTTOM CORNER OF FLIGHT DECK ENTRANCE RISER "T" SECTION CORRODED.  REPAIRED IAW EO NR S53185.
